MathSciNet Relay Station
MathSciNet bibliographic data
MR2554012 (2010i:39009) 39A22 (39A23 39A30)
El-Metwally, H. Qualitative properties of some higher order difference equations. Comput. Math. Appl. 58 (2009), no. 4, 686–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement